# SDR SIMA202001210006

- Difficulty date: January 20, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 35,399 hours, 31,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT EMERGENCY EXIT ROW CENTER AISLE IS INOP-C/A-RAR EMERGENCY LIGHT AT EMERGENCY EXIT ROW CENTER AISLE IAW EMB 140 AMM 33-50-08 OPS CHECK GOOD
